Sur une question de Bergweiler
Rendiconti del Seminario Matematico della Università di Padova, Volume 114  (2005), p. 21-27
@article{RSMUP_2005__114__21_0,
     author = {Meneghini, Claudio},
     title = {Sur une question de Bergweiler},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {114},
     year = {2005},
     pages = {21-27},
     zbl = {1165.37322},
     mrnumber = {2207859},
     language = {fr},
     url = {http://www.numdam.org/item/RSMUP_2005__114__21_0}
}
Meneghini, Claudio. Sur une question de Bergweiler. Rendiconti del Seminario Matematico della Università di Padova, Volume 114 (2005) , pp. 21-27. http://www.numdam.org/item/RSMUP_2005__114__21_0/

[1] F. Berteloot, Méthodes de changement d'échelles en analyse complexe, preprint.

[2] François Berteloot - Julien Duval, Une démonstration directe de la densité des cycles répulsifs dans l'ensemble de Julia, Progress in Mathematics, vol. 188, Birkhäuser Verlag (2000), pp. 221-222. | MR 1782673 | Zbl 1073.37522

[3] François Berteloot - Volker Mayer, Rudiments de dynamique holomorphe, Société Mathématique de France, EDP Sciences, 2001. | MR 1973050 | Zbl 1051.37019

[4] A. Bolsch, Repulsive periodic points of meromorphic functions, Complex Variables Theory Appl., 31 (1996), pp. 75-79. | MR 1423240 | Zbl 0865.30040

[5] WALTERBERGWEILER, Iteration of meromorphic functions, Bull. Amer. Math. Soc. (N.S.), 29 (1993), pp. 151-188. | MR 1216719 | Zbl 0791.30018

[6] M. Gromov, Foliated Plateau problem: part II: harmonic maps of foliations, Geom. Func. Anal., 1 (1991), pp. 253-320. | MR 1118731 | Zbl 0768.53012

[7] Olli Lehto, The spherical derivative of meromorphic functions in the neighbourhood of an isolated singularity, Commentarii Mathematici Helvetici, 33 (1959), pp. 196-205. | MR 107003 | Zbl 0086.06402

[8] L. Zalcman, Normal Families: new perspectives, Bull. Amer. Math. Soc. (N.S.), 35 (1998), pp. 215-230. | MR 1624862 | Zbl 1037.30021